# SDR 2A6D20230309001

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N257AM
- Make and model: Snias AS350B3
- Aircraft serial: 7203
- Aircraft time: 6,410 hours, 10,991 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,410 hours, 8,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 350A21105121
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 6,410 hours, 10,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE RH X-FRAME (PN: 350A21-1051.21) IN THE FORM OF A CHAFE LOCATED AT  THE AFT VERTICAL FLANGE OF THE X FRAME. THE CHAFE WAS REPORTED TO BE 0.30” X 0.20” AND 0.05” DEEP.
